Gaviscon Peppermint Tablets 500
Gaviscon Extra Strength 500 Peppermint Tablets belong to a group of medicines called “reflux suppressants”, which form a protective layer on top of the stomach contents to prevent stomach acid escaping from the stomach where it works into the food pipe causing pain and discomfort.
They are used for the treatment of symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion (related to reflux), for example following meals or during pregnancy, and in patients with symptoms related to oesophagitis.
Do not take if you know that you are allergic to any of the ingredients.
This medicine contains sodium (10.6 mmol per two tablet dose) and calcium (3.2 mmol per two tablet dose). If you have been advised to follow a diet restricted in either of these salts please consult your doctor before taking this product. Please also talk to your doctor regarding these salt contents if you suffer or have suffered from significant kidney or heart disease, as certain salts could interfere with these diseases.
If you have phenylketonuria, note that the product is sweetened with aspartame, a source of phenylalanine.
Do not take this product within 2 hours of taking other medicines by mouth as it can interfere with the action of some other medicines.
You can take this product if you are pregnant or breast-feeding.
For oral administration. Chew thoroughly before swallowing. Adults, including the elderly and children 12 years and over: When symptoms occur take one to two tablets after meals and at bedtime.
Children under 12 years: Should only be taken on medical advice.
If you forget a dose, it is not necessary to double the dose next time, just carry on taking as before.
If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist.
If symptoms persist after 7 days consult your doctor. As with all medicines, the treatment duration should be limited as much as possible.
Very rare (less than 1 in 10,000) chance of an allergic reaction to the ingredients. Symptoms of this may include skin rash, itching, difficulty breathing, dizziness, or swelling of the face, lips, tongue or throat.
If you get any side effects talk to your doctor or pharmacist. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: http://www.mhra.gov.uk/yellowcard. . By reporting side effects you can help provide more information on the safety of this medicine.
Do not store above 30oC.
Keep out of the reach and sight of children.
Do not use after the expiry date (EXP: month/year) shown.
Gaviscon Extra Strength 500 Peppermint Tablets are circular tablets with an off white to cream, slightly mottled appearance. Each chewable tablet contains 500 mg sodium alginate, 267 mg sodium hydrogen carbonate and 160 mg calcium carbonate as the active ingredients.
The other ingredients are mannitol (E421), macrogol 20,000, copovidone, aspartame (E951), peppermint flavouring, magnesium stearate and acesulfame potassium.
These tablets do not contain sugar or gluten.
Gaviscon Extra Strength 5 00 Peppermint Tablets are available in pack sizes 12,
20, 24, 40, 60 and 80. Not all pack sizes may be marketed.
Manufacturer and Product Licence Holder: Benckiser Healthcare (UK) Limited, Dansom Lane, Hull, HU8 7DS,
Date of preparation: February 2015.